# SDR ASAA2023070943957

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 34,435 hours, 10,915 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRACTICE (HYBRID) AUTOLAND UNSUCCESSFUL. A/C LANDED 40' LEFT OF CENTERLINE APPROX 2200' DOWN R/W FLAPS 40 WINDS VARIABLE 5 KTS TEMP 75DEG F. GROUNDED - YES. C/W FIM 22-11 TASK 899 INBOUND CONDITION RELATED TO AUTOLAND, FOUND NO RELEVANT FAULTS. INTERROGATED HGS FOR FAULTS, FOUND 2 FAULTS ON THE FLIGHT "ILS ANOMALY DETECT & RWY LENGTH ERROR", EFFECTS WERE RO CTN & GND GUIDE. C/W LAND VERIFY TEST PER AMM 22-11-00/201, BITE GRP #49, ALL TESTS PASS. HGS 30 DAY IN-USE TEST PER AMM 22-00-01-730-898, ALL TESTS PASS. A/C APPROACH SURVEY ENTRY COMPLETED.
